My name is Jason, I'm 28 years old, and have a history of RUQP. In the beginning the pain would come and go every now and then, but would be excruciating. Showing itself just under the ribs on the right hand side. Sometime radiating towards the back, others towards the middle of the abdomen. I've had more CT's, and X-Rays, Ultra Sounds, and MRI's than most humans. Checking for gallstones, along with a CCK HIDA, and showing no sign of stones. However the pain has become so persistant, and stays around a 7 on the pain scale, and rears up to an ugly 10. I've spent more time in the ER, than anything else. The pain lessens when I lean foarward and put my head to my knees, but it just doesn't let up anymore. I'm now on diability, because I would spend most of the time in the bathroom, being sick, from both ends. Nothing, and no one has found anything wrong. Is there something else they should be checking? That wouldn't show itself in he tests I've already had? I have to force myself to eat, and then wait for the pain to woorsen, but I know if I don't eat it's not good, so I make myself eat. I've lost weight, and I've had some other health issues arrise that may be a coinsidence, such as complete bladder retention, that comes and goes. Numbness, and tingling in the butt, going down the back of my legs, and they've checked all my nerves, and sent me to a nerurologist, and neurosurgeon, a rhematoidologist, a gastroentestinal dr (who I'm working with now) and I feel like I may never get an answer. My 6 months of disability is set to be up in March, and I'm affraid they wont' find anything and I'll loose my job, and my home. Anyone have any suggestions please.... I don't know how much longer I can live like this, before the sickness takes everything from me.
Feeling hopeless in California...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?